# SDR DALA2023102608804

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0032587) CORROSION ON AFT CARGO COMPARTMENT L/H Z CHANNEL STA 727 TO STA 727I. LBL 25 WL 158. REMOVED AND REPLACED ZEE CHANNEL STA 727-727I+8 LBL 25 WL 158 IAW B737 SRM 51-40-02, B737 SRM 53-00-53-2R PROCEDURE 5, B737 SRM 51-40-05-0G, B737 AMM 51-00-58-201, B737 AMM 51-21-72-370-801 AND BOEING DRAWING# 146A7500.
